| Catalog Number |
381533 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autoguard needle is not retracting properly.The following information was provided by the initial reporter: the needle is getting hung up and not retracting properly.
Additional Manufacturer Narrative
Investigation results: no photos or physical samples that display the reported condition were available for investigation.A device history record review was completed by our quality engineer team for provided material number 381533 and lot number 4310981.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.Based on the available information, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.